MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. MEMO 3D SEMIRIGID ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING

SORIN GROUP ITALIA S.R.L. MEMO 3D SEMIRIGID ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING
Model Number SMD32
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 03/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device disposition presently unknown.
 
Event or Problem Description
On (b)(6) 2008 a memo 3d size 32 mechanical mitral repair ring was implanted.On (b)(6) 2018 a carbomedics m7-027 standard mitral valve was implanted.No further event information was received.
 
Additional Manufacturer Narrative
A complete manufacturing and material records review for the device has been performed.The results confirmed that the device satisfied all material, visual and performance standards required at the time of manufacture and release.The physician responsible for the procedure in question is presently on maternity leave.The manufacturer has made several attempts to receive further information and was unable to obtain further details.Due to the lack of information the root cause of the issue is undetermined at this point in time.If further information is received the investigation will be reassessed.

Brand Name
MEMO 3D SEMIRIGID ANNULOPLASTY RING
Common Device Name
MITRAL ANNULOPLASTY RING
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L.
strada crescentino snc
saluggia, vc 13040
IT  13040
MDR Report Key7535329
Report Number3005687633-2018-00159
Device Sequence Number11175812
Product Code KRH
UDI-Device Identifier08022057013132
UDI-Public(01)08022057013132(240)ICV0970(17)120702
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K071327
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date07/02/2012
Device Model NumberSMD32
Device Catalogue NumberICV0970
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/22/2018
Supplement Date Received by Manufacturer08/01/2018
Initial Report FDA Received Date05/22/2018
Supplement Report FDA Received Date08/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR